Asimptotska sloboda; neobični paramagnetizam vakuuma i Nobelova nagrada za teoriju jake sile

Picek, Ivica (2005) Asimptotska sloboda; neobični paramagnetizam vakuuma i Nobelova nagrada za teoriju jake sile. Matematičko-fizički list, 218 (2). pp. 91-95. ISSN 1332-1552

[img]
Preview
PDF - Published Version
Language: Croatian

Download (813kB) | Preview

Abstract

Item Type: Article
Date: 2005
Subjects: NATURAL SCIENCES > Physics
Additional Information: God. LV
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko matematičko društvo i Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 07 May 2014 10:44
Last Modified: 07 May 2014 10:44
URI: http://digre.pmf.unizg.hr/id/eprint/1051

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata